Results 1 to 10 of 10
Like Tree1Likes
How long to wait to take sub after 1 dose of methadone
  1. #1
    Grand Slayer is offline New Member
    Join Date
    May 2011
    Posts
    2

    Default How long to wait to take sub after 1 dose of methadone

    I've been taking subs for a while, use H when I run out (not very often) ran out of subs yesterday so I took 1 dose of about 30-60mg of Methadone. I know you are suppose to wait 24-72 hours after your last dose of methadone to take subs. I have read posts saying it all depends on how much methadone your taking and how long your taking it. So Since I only took 1 dose I was wondering if the time I must wait will be shorter. I am already feeling pretty terrible and its been about 28-30 hours since I took the dose of methadone.

    Any ideas on how long a person must wait if the have only taken 1 dose of methadone?

    Thanks for any info.

  2. #2
    abritt121222 is offline Member
    Join Date
    May 2009
    Posts
    140

    Default

    honestly time is irrelivent because some ppl will go into withdrawals faster than other for instance myself most ppl say wait 24 hours to take sub after last dose of oxy but i can take suboxone 8 hours after oxy because i will be in withdrawal well i used to be at least havent done any of that in a while thank the good lord so what im saying here is when you are in mild to moderate withdrawal you can take suboxone and it will help and not send you into withdrawal now if you take the sub before you are in withdrawal it will send you right into withdrawal well hope this helps

    Good Luck and Godspeed
    ABritt

  3. #3
    Anonymous Guest

    Default

    If you only took the methadone one time you don't have to wait at all cuz your body is addicted to the suboxone now not methadone so all it will do is sober you up maybe give you a headache. If its been less than 36 hours since your last sub dose it doesn't matter at all cuz you still have sub in you. Now it is different for everyone but if I understand right and you have been taking subs and only took one dose of methadone like I said it won't do anything but make you feel better if you already feel ????ty. I used to go on 3 to 4 days binges with methadone or fentanyl and whenever I didn't feel high anymore I took a sub and it did its usual. There was one time I got cold sweats and real bad headache but I think it was just the bupe kicking the other opiates out and that was like a week long binge

  4. #4
    Anonymous Guest

    Default

    Sorry forgot to mention that when I broke into the cold sweats etc it only lasted for an hour or so my stomach also got a weird feeling in it. I felt fine after that though

  5. #5
    Grand Slayer is offline New Member
    Join Date
    May 2011
    Posts
    2

    Default

    Thanks for the advise, I'm still skeptical because in the past I've taken suboxone to soon and it threw me into withdraw, and I've heard so many people talk about if you take it to soon after methadone that will happen. I feel pretty bad right now and I'm scared to take my subs. I do not want to feel worse. I wish someone who's done something like this or knew a little bit more about taking suboxone after methadone could share their advise as well.

    Thanks for the input.

  6. #6
    Anonymous Guest

    Default

    I know what you mean I have thrown myself into precips many times but that was only if I went on a binge for a week or more. They suck worse than anything I know. But like I said the only reason precips happen is cuz your body is used to the full agonist so when the bupe kicks it off but doesn't releive the pain our bodies go into withdrawal. As long as you only took it once and it has been 24 hours then your good specially if you already feel bad. The most is sensitivity to light and tingling skin. Its almost like if someone not addicted to opiates took methadone and then suboxone it would just sober them up maybe feel weird. I understand the fear of precips and why you would want more opinions. Good luck and I'm sure someone else will be along to give you more input to help you

  7. #7
    abritt121222 is offline Member
    Join Date
    May 2009
    Posts
    140

    Default

    i promise you bro you will be fine as long as you are in withdrawal when you take the suboxone now the other post said you dont have to wait at all because something about you arent addicted to the methadone but and i mean nothing bad or am trying to start a fight by saying thats wrong but that is wrong because how subs work has nothing to do with being addicted to it it works by sticking to the opiate receptors in the brain and it sticks so strong that other meds cant take its place and what causes precipitated withdrawal thats when u take sub to soon is when the subs kick the drug that you have taken off of the receptors and takes its place and then you go into precipitated withdrawal and i understand why you are scared because those are no fun at all but like i said as long as you are in withdrawal you can take the suboxone because if you are in withdrawal that means the drug is off of the receptors so the suboxone cant kick them off and throw you into withdrawal well hope this helps and sorry its kinda confusing to read

    Good Luck and Godspeed
    ABritt

  8. #8
    Anonymous Guest

    Default

    Damn trying not to be mean but was that your doctor that told you that? Because the only reason precips happen is cuz the subs kick the opiate your addicted to off. Once you don't have the other in you and its the suboxone you have been taking then just one dose of methadone is not gonna get you re-addicted to it. Like I said you might feel the suboxone kicking the other opiate off but believe me that is not precips cuz precips are withdrawal times 10 plus it is rapid. I know everyone reacts different to every drug but its common sense that one dose does not addict you physically. Just like people think taking another opiate while on subs will make you go into precips when really it just blocks them. And if what you say is correct you prob still had sub in you when you took the methadone so it wouldn't matter if I was right or if abritt was right.

  9. #9
    abritt121222 is offline Member
    Join Date
    May 2009
    Posts
    140

    Default

    Yea JDC said it right if you are thrown in to precip withdrawals you wont think you might have took them to early you will KNOW because it comes on very fast and you go into full blown withdrawal within i would say 30-45 minutes after you take the subs and precip withdrawal in my personal opinion is alot worse than just withdrawaling out right but like i said before as long as you are in withdrawal when you take your subs you will not be thrown into precip withdrawals and the question of time is irrelevent because everyones metabolism is different and the meds wont last as long and ppl like me who have a super fast metabolism will go into withdrawal sooner than someone with a slower metabolism

    Good Luck and Godspeed
    ABritt

  10. #10
    Anonymous Guest

    Default

    Looks like Slayer got his info and left Britt lol were prob just informing ourselves. Haha

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22